# SDR UIEA2018060401032

- Difficulty date: May 30, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,502 hours, 9,630 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT EEC STATUS MESSAGE DISPLAYED.  OPS CHECKED THE RIGHT EEC IAW FIM 73-21 FT 874, NO DEFECTS NOTED.
